JOURNAL BROWSE
Search
Advanced SearchSearch Tips
NONEXISTENCE OF A CREPANT RESOLUTION OF SOME MODULI SPACES OF SHEAVES ON A K3 SURFACE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
NONEXISTENCE OF A CREPANT RESOLUTION OF SOME MODULI SPACES OF SHEAVES ON A K3 SURFACE
Choy, Jae-Yoo; Kiem, Young-Hoon;
  PDF(new window)
 Abstract
Let
 Keywords
crepant resolution;irreducible symplectic variety;moduli space;sheaf;K3 surface;desingularization;Hodge-Deligne polynomial;Poincare polynomial;stringy E-function;
 Language
English
 Cited by
1.
NEW SYMPLECTIC V-MANIFOLDS OF DIMENSION FOUR VIA THE RELATIVE COMPACTIFIED PRYMIAN, International Journal of Mathematics, 2007, 18, 10, 1187  crossref(new windwow)
 References
1.
V. Batyrev, Stringy Hodge numbers of varieties with Gorenstein canonical singularities, Integrable systems and algebraic geometry (Kobe/Kyoto,1997) (1998), 1-32

2.
A. Beauville, Varietes Kahleriennes dont la premiere classe de Chern est nulle, J. Differential Geom. 18 (1983), no. 4, 755-782

3.
V. Danilov and G. Khovanskii, Newton polyhedra and an algorithm for computing Hodge- Deligne numbers, Math. USSR-Izv. 29 (1987), no. 2, 279-298 crossref(new window)

4.
J. Denef and F. Loeser, Germs of arcs on singular varieties and motivic integration, Invent. Math. 135 (1999), no. 1, 201-232 crossref(new window)

5.
D. Eisenbud, Commutative algebra, With a view toward algebraic geometry, Graduate Texts in Mathematics 150, Springer-Verlag, 1995

6.
D. Gieseker, On the moduli of vector bundles on an algebraic surface, Ann. of Math.(2) 106 (1977), no. 1, 45-60 crossref(new window)

7.
L. Gottsche, The Betti numbers of the Hilbert scheme of points on a smooth projective surface, Math. Ann. 286 (1990), no. 1-3, 193-207 crossref(new window)

8.
P. Griffiths and J. Harris, Principles of algebraic geometry, Wiley-Interscience Publication, John Wiley & Sons, 1978

9.
A. Grothendieck, Sur quelques points dalgebre homologique, Tohoku Math. J.(2) 9 (1957), 119-221 crossref(new window)

10.
A. Grothendieck, Techniques de construction et theoremes d'existence en geometrie algebrique. IV. Les schemas de Hilbert, Seminaire Bourbaki 6 Exp. No. 221 (1995), 249-276

11.
R. Hartshorne, Algebraic Geometry, Graduate Texts in Mathematics 52. Sprin-ger- Verlag, 1977

12.
D. Huybrechts and M. Lehn, The Geometry of moduli spaces of sheaves, A Publication of the Max-Planck-Institut fur Mathematik, Bonn, 1997

13.
D. Kaledin and M. Lehn, Local structure of hyperkAhler singularities in O'Grady's examples, math.AG/0405575

14.
Y.-H. Kiem, The stringy E-function of the moduli space of rank 2 bundles over a Rie- mann surface of genus 3, Trans. Amer. Math. Soc. 355 (2003), no. 5, 1843-1856 crossref(new window)

15.
Y.-H. Kiem, On the existence of a symplectic desingularization of some moduli spaces of sheaves on a K3 surface, Compos. Math. 141 (2005), no. 4, 902-906 crossref(new window)

16.
Y.-H. Kiem and J. Li, Desingularizations of the moduli space of rank 2 bundles over a curve, Math. Ann. 330 (2004), no. 3, 491-518 crossref(new window)

17.
F. Kirwan, Partial desingularisations of quotients of nonsingular varieties and their Betti numbers, Ann. of Math.(2) 122 (1985), no. 1, 41-85 crossref(new window)

18.
I. G. Macdonald, The Poincare polynomial of a symmetric product. Proc. Cambridge Philos. Soc. 58 (1962), 563-568 crossref(new window)

19.
S. Mukai, Symplectic structure of the moduli space of sheaves on an abelian or K3 surface, Invent. Math. 77 (1984), no. 1, 101-116 crossref(new window)

20.
K. G. O'Grady, Desingularized moduli spaces of sheaves on a K3. I, math. AG/9708009

21.
K. G. O'Grady, Desingularized moduli spaces of sheaves on a K3. II, math.AG/9805099

22.
K. G. O'Grady, Desingularized moduli spaces of sheaves on a K3, J. Reine Angew. Math. 512 (1999), 49-117

23.
C. Vafa and E. Witten, A strong coupling test of S-duality. Nuclear Phys. B 431 (1994), no. 1-2, 3-77 crossref(new window)

24.
C. Voisin, Hodge theory and complex algebraic geometry. I, Cambridge studies in Advanced Mathematics 76, Cambridge University Press, 2002

25.
C. Voisin, Hodge theory and complex algebraic geometry. II, Cambridge studies in Advanced Mathematics 77, Cambridge University Press, 2002

26.
K. Yoshioka, Twisted stability and Fourier-Mukai transform. I, Compositio Math. 138 (2003), no. 3, 261-288 crossref(new window)